Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 237430, 13 pages
http://dx.doi.org/10.1155/2012/237430
Research Article

Robust Exponential Stability for LPD Discrete-Time System with Interval Time-Varying Delay

1Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayuthaya Road, Bangkok 10400, Thailand

Received 5 April 2012; Accepted 11 July 2012

Academic Editor: B. V. Rathish Kumar

Copyright © 2012 Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kanit Mukdasai, “Robust Exponential Stability for LPD Discrete-Time System with Interval Time-Varying Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 237430, 13 pages, 2012. https://doi.org/10.1155/2012/237430.